Keyword : the number of permutations


The Number of Permutations Realizable in Fault-Tolerant Multistage Interconnection Networks
Hiroshi MASUYAMA Tetsuo ICHIMORI 
Publication:   IEICE TRANSACTIONS on Information and Systems
Publication Date: 1994/09/25
Vol. E77-D  No. 9 ; pp. 1032-1041
Type of Manuscript:  PAPER
Category: Computer Networks
Keyword: 
the number of permutationsfault-tolerantmultistage interconnection networkparallel Omega networkand INDRA network
 Summary | Full Text:PDF(658.5KB)